Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 18, 2013, 7:59 PM MDT for Greeley County, Wallace County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2013, 7:59 PM MDT (01:59 UTC)
- Expired
- Jun 18, 2013, 11:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 79 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3507 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
451
WGUS53 KGLD 190159
FFWGLD
KSC071-199-190500-
/O.NEW.KGLD.FF.W.0007.130619T0159Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1100 PM MDT
* AT 756 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING ACROSS THE WARNED AREA. FLOOD WATERS NEAR 6 INCHES DEEP
WERE REPORTED AT THE INTERSECTIONS OF COUNTY ROAD K AND 12 IN
NORTHWEST GREELEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3873 10190 3869 10183 3859 10182 3858 10205
3876 10205
$$
LUNDQUIST2 follow-up statements
887
WGUS73 KGLD 190317
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT TUE JUN 18 2013
KSC071-199-190500-
/O.CON.KGLD.FF.W.0007.000000T0000Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-WALLACE KS-
917 PM MDT TUE JUN 18 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WALLACE AND
NORTHWESTERN GREELEY COUNTIES UNTIL 1100 PM MDT...
AT 745 PM MDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
FLOODING WAS OCCURRING ROUGHLY 16 MILES NORTHWEST OF TRIBUNE NEAR
THE INTERSECTION OF COUNTY ROAD K AND ROAD 12. LATEST RADAR
INDICATES MORE STORMS WILL MOVE OVER THE FLOODED AREA THIS EVENING
ADDING TO THE ESTIMATED 2 INCHES OF RAINFALL THAT HAS ALREADY
OCCURRED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3873 10190 3869 10183 3859 10182 3858 10205
3876 10205
$$
LUNDQUIST795
WGUS73 KGLD 190455
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT TUE JUN 18 2013
KSC071-199-190510-
/O.EXP.KGLD.FF.W.0007.000000T0000Z-130619T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREELEY KS-WALLACE KS-
1055 PM MDT TUE JUN 18 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
WALLACE AND NORTHWESTERN GREELEY COUNTIES WILL BE ALLOWED TO EXPIRE
AT 1100 PM MDT/MIDNIGHT CDT/...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3873 10190 3869 10183 3859 10182 3858 10205
3876 10205
$$
HUSTEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 5:53 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 18, 5:53 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 553 PM MDT TUE JUN 18 2013 .UPDATE... ISSUED AT 542 PM MDT TUE JUN 18 2013 UPDATED THE FORECAST FOR TONIGHT BASED ON RADAR TRENDS AND NEW DATA. THERE IS SOME UNCERTAINTY AS TO HOW FAR EAST THE LINE OF STORMS WILL LAST...AND WHAT INTERACTION WITH THE WESTWARD OUTFLOW BOUNDARY FROM EARLIER CONVECTION WILL HAVE ON THE LINE OF STORMS. AT THIS TIME AM ANTICIPATING THE STORMS TO DIMINISH FAIRLY QUICKLY EAST OF THE CO/KS BORDER AS THE STORMS MOVE INTO SUBSIDENCE. MODELS ARE INDICATING DEVELOPMENT OVER THE SOUTHERN PART OF THE AREA LATER THIS EVENING THROUGH THE OVERNIGHT HOURS AHEAD OF THE SHORT WAVE TROUGH THAT HAS BEEN FIRING STORMS THIS AFTERNOON OVER COLORADO. THE OUTPUT LOOKS SUSPICIOUSLY LIKE CONVECTIVE FEEDBACK...BUT BASED ON WHAT HAPPENED LAST NIGHT WILL KEEP SOME PRECIP. CHANCES GOING FOR THE SOUTHERN PART OF THE AREA OVERNIGHT. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 229 PM MDT TUE JUN 18 2013 UNCERTAINTIES MAINLY REVOLVE AROUND THUNDERSTORM DEVELOPMENT AND EVENTUAL COVERAGE THIS EVENING AND OVERNIGHT. THUNDERSTORM CLUSTERS WHICH DEVELOPED ACROSS NORTON AND GRAHAM COUNTIES EARLY THIS AFTERNOON FORMED ON A LINGERING SURFACE CONVERGENT ZONE WHICH RAN FROM NORTHEAST OF MCCOOK TO NORTON AND THEN EAST ALONG HIGHWAY 36...LIKELY LEFT OVER FROM OVERNIGHT CONVECTION. CURRENT THINKING IS THESE STORMS WILL CONTINUE TO BUBBLE FOR A COUPLE MORE HOURS BEFORE SHIFTING INTO NORTH CENTRAL KANSAS. NEXT ROUND OF STORMS IS CURRENTLY DEVELOPING JUST EAST OF DENVER AND WILL PROGRESS SLOWLY EAST INTO THE PLAINS THROUGH THIS EVENING. MEAN WINDS ALOFT ARE NOT THAT STRONG...ABOUT 15 KTS...SO STORMS MAY TAKE THEIR TIME GETTING INTO OUR COLORADO COUNTIES. ANY STORMS WHICH MAKE IT WILL HAVE THE POTENTIAL TO PRODUCE STRONG OUTFLOW AND LARGE HAIL. STRONGER WINDS AT 300 MB WORKING ACROSS SOUTHERN COLORADO MAY HELP THE STORMS SOUTH OF I-70 SURVIVE LONGER AND MAINTAIN THEIR STRENGTH THIS EVENING AS THEY WORK TOWARD THE KANSAS BORDER. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 229 PM MDT TUE JUN 18 2013 UPPER FLOW WILL BE SOUTHWEST THROUGH FRIDAY. A SURFACE TROUGH WILL BE OVER EASTERN COLORADO WEDNESDAY NIGHT AND WILL MOVE SLOWLY EAST INTO CENTRAL KANSAS BY FRIDAY. A SURFACE TROUGH CONTINUES OVER EASTERN COLORADO AND A WEAK IMPULSE MOVES THROUGH THE FLOW BUT H8-7 LAYER MEAN MOISTURE IS DRY AND TRENDING DRIER THROUGH WEDNESDAY NIGHT. IN ADDITION, H7 TEMPERATURES WARM TO 14 C. FOR THESE REASONS HAVE DECIDED TO PULL SLIGHT CHANCE POPS FOR WEDNESDAY NIGHT. THE DRY AND WARM CONDITIONS AT MID LEVELS CONTINUE OVER NORTHWEST KANSAS THURSDAY/THURSDAY NIGHT WHICH SHOULD MAKE IF DIFFICULT FOR ANY STORMS TO DEVELOP NEAR THE TROUGH ACROSS THE SOUTHEAST FA. PLAN TO CONTINUE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN ZONES FRIDAY AFTERNOON WHERE MOISTURE IS MARGINALLY BETTER. MIN TEMPERATURES WILL RANGE FROM THE LOWER TO MID 60S WITH 70 IN THE FAR EAST ZONES. 850 TEMPERATURES AROUND 30 TO 33 DEGREES WILL SUPPORT MAX TEMPERATURES NEARING 100 DEGREES THURSDAY AND FRIDAY. IN THE EXTENDED...(FRIDAY NIGHT THROUGH TUESDAY)... UPPER FLOW WILL REMAIN SOUTHWEST THROUGH MONDAY BECOMING ZONAL ON TUESDAY. A SURFACE TROUGH WILL BE OVER EASTERN COLORADO THROUGH MONDAY AND THEN SHIFT EAST TOWARD CENTRAL KANSAS TUESDAY. SEVERAL IMPULSES COME THROUGH THE FLOW PROVIDING SOME POTENTIAL FOR THUNDERSTORM DEVELOPMENT. HOWEVER, MID LEVEL TEMPERATURES ARE VERY WARM 15-17 DEGREES C EXCEPT FOR SUNDAY NIGHT. DUE TO THIS SUNDAY/SUNDAY NIGHT WILL HAVE THE BEST CHANCE FOR PRECIPITATION. SATURDAY AND MONDAY WILL ONLY HAVE SLIGHT CHANCES. FRIDAY NIGHT AND TUESDAY SHOULD BE DRY. MAX TEMPERATURES WILL RANGE FROM THE MID TO UPPER 90S. MIN TEMPERATURES WILL RANGE FROM THE MID 60S ACROSS MOST OF THE FA TO AROUND 70 IN THE EAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 542 PM MDT TUE JUN 18 2013 VFR CONDITIONS FORECAST FOR THE 0Z TAFS. A SOMEWHAT TRICKY FORECAST FOR KGLD FOR THE EVENING DUE TO UNCERTAINTY AS TO HOW FAR EAST THE LINE OF STORMS CURRENTLY OVER COLORADO WILL LAST. AM ANTICIPATING THEM TO BE THROUGH KGLD BY THE END OF THE EVENING. WINDS MAY BECOME A BIT GUSTY WHEN THE LINE MOVES THROUGH. FOR KMCK OUTFLOW WINDS FROM CONVECTION EARLIER IN THE DAY HAVE CAUSED THE WINDS TO BE MORE EASTERLY. AM ANTICIPATING THE WINDS TO TURN BACK TO THE SOUTHEAST IN THE NEXT HOUR OR SO. STORMS SHOULD REMAIN WELL SOUTH OF KMCK TONIGHT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...DLF LONG TERM...FS AVIATION...JTL
Hazardous weather outlook, Jun 18, 6:01 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 601 PM MDT TUE JUN 18 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191430- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 601 PM MDT TUE JUN 18 2013 /701 PM CDT TUE JUN 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT THUNDERSTORMS WILL MOVE EAST ACROSS THE COLORADO PLAINS INTO THE WESTERN PART OF THE TRI-STATE AREA THIS EVENING. SOME OF THESE STORMS WILL PRODUCE STRONG...POSSIBLY DAMAGING WINDS AND LARGE HAIL. STORM MOVEMENT IN COLORADO WILL GENERALLY BE EAST THROUGH THIS EVENING BEFORE WEAKENING OVER FAR WESTERN KANSAS. THUNDERSTORMS MAY REDEVELOP OVERNIGHT SOUTH OF HIGHWAY 24 WITH LARGE HAIL BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND EAST OF THE COLORADO BORDER. A FEW OF THESE STORMS COULD BECOME SEVERE DURING THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR EAST CENTRAL COLORADO AND FAR NORTHWEST KANSAS. JTL
In the hours before
Special weather statement, Jun 18, 6:28 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
628 PM MDT TUE JUN 18 2013
COZ091-092-190115-
CHEYENNE COUNTY-KIT CARSON COUNTY-
628 PM MDT TUE JUN 18 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
FLAGLER TO 7 MILES NORTH OF BOYERO TO 19 MILES NORTHWEST OF
HASWELL...MOVING EAST AT 25 MPH.
WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.
&&
LAT...LON 3956 10316 3957 10238 3902 10271 3862 10287
3861 10317
TIME...MOT...LOC 0028Z 271DEG 23KT 3945 10299 3903 10323
3862 10340
HUSTEDSpecial weather statement, Jun 18, 6:45 PM MDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM MDT TUE JUN 18 2013
KSZ041-190115-
GREELEY-
645 PM MDT TUE JUN 18 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES EAST OF SHERIDAN LAKE...OR 16 MILES WEST
OF HORACE...MOVING NORTHEAST AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3826 10205 3861 10205 3870 10204 3870 10188
3856 10158 3826 10190 3826 10204
TIME...MOT...LOC 0046Z 222DEG 18KT 3846 10206
HUSTEDSpecial weather statement, Jun 18, 7:01 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
701 PM MDT TUE JUN 18 2013
KSZ013-190130-
SHERMAN-
701 PM MDT TUE JUN 18 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...
AT 658 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF EDSON...MOVING NORTH AT 10 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3942 10167 3941 10139 3916 10139 3914 10140
3914 10167
TIME...MOT...LOC 0102Z 173DEG 8KT 3921 10157
HUSTEDSpecial weather statement, Jun 18, 7:10 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM MDT TUE JUN 18 2013
COZ091-092-190145-
CHEYENNE COUNTY-KIT CARSON COUNTY-
710 PM MDT TUE JUN 18 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VONA TO 17 MILES
NORTH OF KIT CARSON TO 9 MILES SOUTH OF WILD HORSE...MOVING EAST AT
35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3862 10316 3901 10285 3937 10285 3939 10216
3894 10213 3861 10219
TIME...MOT...LOC 0110Z 277DEG 31KT 3927 10273 3900 10273
3868 10299
HUSTEDSpecial weather statement, Jun 18, 7:29 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 729 PM MDT TUE JUN 18 2013 KSZ013-190200- SHERMAN- 729 PM MDT TUE JUN 18 2013 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS... AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF EDSON...MOVING NORTHWEST AT 5 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3935 10188 3957 10140 3922 10139 3913 10165 TIME...MOT...LOC 0129Z 137DEG 5KT 3923 10159 HUSTED
Local storm report, Jun 18, 7:43 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
743 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL CHEYENNE WELLS 38.82N 102.35W
06/18/2013 E1.00 INCH CHEYENNE CO TRAINED SPOTTER
HAIL WAS COVERING THE GROUND. LASTED MAYBE FIVE MINUTES.
&&
LUNDQUISTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:45 PM MDT | Special Weather Statement | GLD | Greeley | 30 min |
| Jun 18, 6:56 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 49 min |
| Jun 18, 7:01 PM MDT | Special Weather Statement | GLD | Sherman | 29 min |
| Jun 18, 7:29 PM MDT | Special Weather Statement | GLD | Sherman | 31 min |
| Jun 18, 7:35 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 55 min |
| Jun 18, 7:37 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 53 min |
| Jun 18, 7:58 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 62 min |
| Jun 18, 8:07 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 53 min |
| Jun 18, 8:18 PM MDT | Flash Flood Warning | GLD | Logan, Sherman, Thomas | 3 hr |
| Jun 18, 8:45 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| Jun 18, 8:57 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 48 min |
| Jun 18, 9:26 PM MDT | Special Weather Statement | GLD | Rawlins, Thomas | 49 min |
| Jun 18, 11:17 PM MDT | Special Weather Statement | GLD | Gove | 13 min |
| Jun 19, 12:26 AM MDT | Flash Flood Warning | GLD | Gove | 5 hr |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.